Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Cystic acne that leave a reddish purple mark. Taking trisprintec. Is there any way to bleach these marks?

i have moderate to severe cystic acne . I am on tri sprintec I am on my second week of the third pack. i also use benzol peroxide fach wash and clydamycin lotion i was on bactrim but became very ill and was hospitalized with high liver counts. That is better since off the bactrim. My cysts are goin away slowly but leaving a reddish purple marks.What can I do to help with these marks and how long will the srintec take to fully work . I do see some improvement but its so slow and its so frustrating. Is there any way to bleach these marks?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Chances of pigmentation and scarring in acne depends upon severity and inflammation of acne lesions. As you have cystic acne, your acne are more prone to heal with pigmentation and scarring. To treat pigmentation multiple options like depigmenting creams, peels, microdermabrasion or lasers are available. As you are still having active acne lesions, application of a pigmentation reducing cream containing Kojic acid, Azelaic acid, Glycolic acid or hydroquinone over the pigmentation spots would be helpful. Taking chemical peel sessions of Glycolic acid or salicylic acid would be very effective not only in reducing the pigmentation but also active acne lesions.

From the medicines you are taking it seems you are having acne due to underlying hormonal derangement. For the same hormonal pills have been added, these might require couple of month's time to show good response. Adding oral isotretinoin along with the drugs you are taking would help.

Hope that answers your query. Take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor